Alert archive / Wisconsin / Special Weather Statements in 2012

Special Weather Statement, NWS Twin Cities, MN

July 3, 2012Eau Claire County, Pepin County, Wisconsin

NWS Twin Cities, MN issued this special weather statement at Jul 3, 2012, 4:03 AM CDT for Eau Claire County, Pepin County, Wisconsin. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2012, 4:03 AM CDT (09:03 UTC)
Expired
Jul 3, 2012, 4:45 AM CDT
In force
42 min
Issued by
NWS Twin Cities, MN

Counties Eau Claire County, WI, Pepin County, WI

The radar

The La Crosse radar (KARX), 98 km from the middle of the area, began a volume at 09:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 9.1 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2012-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2216 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2012-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2216 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
2064 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

497 
WWUS83 KMPX 030903
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
403 AM CDT TUE JUL 3 2012

WIZ025-026-028-030945-
DUNN-EAU CLAIRE-PEPIN-
403 AM CDT TUE JUL 3 2012

...THUNDERSTORMS MOVING INTO SOUTHERN DUNN...EAU CLAIRE AND PEPIN 
COUNTIES THROUGH 445 AM CDT...

AT 359 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
SHELDON TO 7 MILES NORTHEAST OF ELK MOUND TO 5 MILES SOUTHWEST OF
WHEELER. THESE STORMS WERE MOVING SOUTHEAST AT 45 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  EAU CLAIRE.
  ALTOONA.
  CARYVILLE.
  ROCK FALLS.
  PORCUPINE.
  ELLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 4459 9201 4441 9207 4440 9211 4442 9214
      4484 9213 4486 9092 4460 9091
TIME...MOT...LOC 0903Z 335DEG 39KT 4523 9082 4488 9154
          4495 9194

$$

JPC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 2, 11:59 PM CDT, 4 hours 4 minutes earlier.

Area forecast discussion, Jul 2, 11:59 PM CDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1159 PM CDT MON JUL 2 2012

.UPDATE...

UPDATED TO INCLUDE 06Z AVIATION DISCUSSION BELOW.

&&

.DISCUSSION...

TWO MAIN CONCERNS THIS FORECAST...HEAT FOR THE NEXT FEW DAYS AND
STORMS TONIGHT. SHORT WAVE MOVING ACROSS ND. SFC LO WEST OF
ABERDEEN WITH WARM FRONT LOOPING ACROSS CENTRAL MN AND INTO NWRN
WISC. UPPER FLOW WOULD SUGGEST A GENERALLY EASTWARD MOVEMENT FOR A
LITTLE WHILE. HOWEVER...WITH THE UPPER RIDGE JUST TO OUR
EAST...STORMS SHOULD BEGIN SLIDING OR DEVELOPING ESE OR SE. THIS
IS EVIDENT IN MOST OF THE 12Z AND 18Z MODELS. HAVE THUS EAST
CENTRAL MN INTO WISC HAVE THE BEST CHANCE OF SEEING STORMS LATER
THIS EVENING THROUGH ABOUT 09Z. HAVE NOT MENTIONED SEVERE IN THE
GRIDS BUT THE RICE LAKE...LADYSMITH... AND CHIPPEWA FALLS AREAS
ARE MOST AT RISK FROM DAMAGING WIND. WILL NOT BE SURPRISED IF A
SVR WATCH BECOMES NECESSARY THERE LATER THIS EVENING.

OUTFLOW FROM THE STORMS MAY REACH SOUTHERN MN...WHICH WOULD
PROVIDE AN INTERESTING BOUNDARY FOR TOMORROW THAT WOULD HAVE MORE
OF AN IMPACT ON THE HEAT EFFECTS. LITTLE WIND IS EXPECTED NEAR THE
BOUNDARY AND DEW POINTS SHOULD BE POOLING. IT COULD EASILY FEEL
LIKE A STEAMBATH TOMORROW WITH HIGH TEMPS IN THE MID AND UPPER 90S AND
DEW POINTS IN THE MID TO UPPER 70S AND LITTLE WIND. BOUNDARY WILL
NOT BE ABLE TO SCOUR OUT THE HUMIDITY SO EVEN AREAS INTO CENTRAL
MN SHOULD STILL SEE TEMPS IN THE LOWER 90S AND DEW POINTS IN THE
LOWER 70S. THIS WILL RESULT IN A HEAT INDEX OF 95 TO 105 ACROSS
THE CWA FOR DAY TWO OF HOT WEATHER.

UPPER RIDGE BUILDS STRONGLY INTO MN...WITH 591 HEIGHTS INTO SRN MN
ON WEDNESDAY. BUT OCCASIONAL SHORT WAVES WILL RIDE THE RIDGE INTO
ND AND NRN MN...AND THERE IS SOME HINT OF A TROPICAL PLUME
STREAMING NORTHWARD ON THE WESTERN EDGE OF THE UPPER HIGH. AFTER
STORMS TONIGHT... PRECIPITABLE WATER VALUES GRADUALLY REBUILD AND
BY LATE THURSDAY...REACH TWO INCHES IN A COUPLE OF SPOTS IN MN AND
NRN WISC. ONE VERY WEAK SHORT WAVE IS INDICATED FOR WEDNESDAY...
A BETTER ONE ON THURSDAY AND ANOTHER ON FRIDAY. THUS WILL NEED TO
HAVE POPS FOR WED NIGHT INTO THE END OF THE WEEK DESPITE SUCH HOT
WEATHER. ANY STORMS THAT DEVELOP WILL LIKELY BE SOMEWHAT
ISOLATED... PRODUCE HEAVY RAIN BUT BE SHORT LIVED.

SEVERAL DAYS IN A ROW OF HIGH HEAT CAN BE ESPECIALLY DIFFICULT SO
DECIDED TO CONTINUE THE HEAT HIGHLIGHTS THROUGH THURSDAY EVENING.
METRO WILL NEED A WARNING. HEAT MAY STILL AFFECT SOUTH CENTRAL MN
INTO WISC AND COULD STILL NEED AN ADVISORY FRIDAY BUT THAT CAN BE
DECIDED IN CASE UPPER PATTERN CHANGES A LITTLE FASTER THAN
CURRENTLY ADVERTISED. WC MN INTO EC MN LOOK TO BE COOLER AND DRIER
ON FRIDAY...IF ONE CAN CALL MAX TEMPS IN THE MID AND UPPER 80S
MUCH COOLER. UPPER FLOW BECOMES SLIGHTLY WNW ON FRIDAY AND SO
THE COOLER TEMPS SHOULD REMAIN INTO MONDAY...WITH LOWER AND MIDDLE
80S MUCH MORE COMMON.

&&

.AVIATION.../06Z TAF ISSUANCE/

WITH A WMFNT NE OF TAF SITES AND CDFNT NW OF TAF SITES...MUCH OF
THE AREA WILL REMAIN WARM...HUMID AND UNSTABLE. HOWEVER...WITH
PRIMARY LIFTNG MECHANISMS JUST N OF THE SITES...AM NOT EXPECTING
THE ONGOING CONVECTION OVER NRN MN AND NW WI NOR ANY POTENTIAL
LATER DEVELOPMENT DURING THE OVERNIGHT HOURS TO IMPACT THE
TERMINALS SINCE THERE IS LITTLE LOW LEVEL CONVERGENCE. HAVE KEPT
THE TAFS DRY WITH MULTIPLE MID- AND HIGH-LAYER CLOUDS. SMALL
POTENTIAL THERE COULD BE SOME FOG/HAZE OVERNIGHT WITH SUCH A MOIST
ATMOS IN PLACE...ESP SHOULD WINDS DROP TO CALM...BUT CHCS ARE NOT
GREAT...ESPECIALLY WITH LEFTOVER OUTFLOW BOUNDARIES KEEPING THINGS
MIXED. MORE STABLE AIR DURG THE DAY TDA WILL KEEP CONVECTION FROM
BREAKING OUT...ALLOWING FOR SLOWLY CLEARING SKIES LATE TDA INTO
TNGT.

MSP...VFR CONDITIONS THROUGHOUT THIS TAF SET THOUGH THERE WILL BE
PLENTY OF MID- AND UPPER-LEVEL CLOUDS PASSING BY AS CONVECTION TO
THE N PERSISTS THROUGH AT LEAST THE EARLY MORNING HOURS. NOT
LOOKING FOR THE CONVECTION TO REACH MSP...BUT DEBRIS CLOUDS ARE A
GOOD POSSIBILITY. CLOUDS THEN LINGER THROUGH MUCH OF THE DAY BUT
MAY PARTIALLY CLEAR OUT LATE. WINDS WILL SWING AROUND...INCLUDING
GOING TO N NOT LONG AFTER THIS TAF ISSUANCE DUE TO A SWD-MOVING
OUTFLOW BOUNDARY. WINDS WILL THEN RETURN TO THE PREDOMINANTLY SLY
DIRECTION BY DAYBREAK...THEN GRADUALLY SHIFT TO SW AND NW. SPEEDS
WILL GENERALLY REMAIN BELOW 10 KT...WITH SOME SLIGHTLY HIGHER
GUSTS POSSIBLE THIS AFTN.

OUTLOOK...
.WEDNESDAY...VFR. WINDS SE 10-15 KT.
.THURSDAY...VFR. WINDS S 10-20 KT.
.FRIDAY...VFR/MVFR. CHC SHWRS/TSTMS. SHIFTING WINDS...BECOMING NE
5-10 KT.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...HEAT ADVISORY UNTIL 10 PM CDT THURSDAY FOR ANOKA-BENTON-BLUE
     EARTH-BROWN-CARVER-CHIPPEWA-CHISAGO-DAKOTA-DOUGLAS-
     FARIBAULT-FREEBORN-GOODHUE-ISANTI-KANABEC-KANDIYOHI-LAC QUI
     PARLE-LE SUEUR-MARTIN-MCLEOD-MEEKER-MILLE LACS-MORRISON-
     NICOLLET-POPE-REDWOOD-RENVILLE-RICE-SCOTT-SHERBURNE-SIBLEY-
     STEARNS-STEELE-STEVENS-SWIFT-TODD-WASECA-WASHINGTON-
     WATONWAN-WRIGHT-YELLOW MEDICINE.

     EXCESSIVE HEAT WARNING UNTIL 10 PM CDT THURSDAY FOR HENNEPIN-
     RAMSEY.

WI...HEAT ADVISORY UNTIL 10 PM CDT THURSDAY FOR BARRON-CHIPPEWA-DUNN-
     EAU CLAIRE-PEPIN-PIERCE-POLK-RUSK-ST. CROIX.

&&

JPC
Hazardous weather outlook, Jul 2, 7:29 PM CDT, 8 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
729 PM CDT MON JUL 2 2012

MNZ041>045-049>053-061-063-WIZ014>016-023>028-040030-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEARNS-BENTON-SHERBURNE-
ISANTI-CHISAGO-ANOKA-WASHINGTON-POLK-BARRON-RUSK-ST. CROIX-PIERCE-
DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
729 PM CDT MON JUL 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...WEST CENTRAL MINNESOTA...
NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL MINNESOTA INTO WEST
CENTRAL WISCONSIN TONIGHT. THE STRONGEST STORMS COULD PRODUCE
LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS. THE SEVERE WEATHER
THREAT MAY EXTEND FROM NORTHERN MINNESOTA INTO CENTRAL MINNESOTA.
IF THESE STORMS CAN ORGANIZE INTO A LINE AND MOVE TO THE SOUTHEAST
LATE THIS EVENING...THEN THERE WILL BE A HIGH WIND THREAT WITH THE
STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HOT AND HUMID WEATHER WILL BE THE MAIN STORY...WITH THE WORST
CONDITIONS LIKELY BY THE MIDDLE OF THE WEEK. HIGHS IN THE 90S
WITH HEAT INDICES AROUND 105 WILL BE POSSIBLE TUESDAY THROUGH
FRIDAY. THERE MIGHT EVEN BE ACTUAL HIGH TEMPERATURES REACHING
TRIPLE DIGITS. RELIEF IS NOT EXPECTED UNTIL SATURDAY.

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE TUESDAY
THROUGH FRIDAY...WITH THE BEST CHANCE ACROSS CENTRAL MINNESOTA
THROUGH THURSDAY. A FEW SEVERE STORMS ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TONIGHT FOR FAR NORTHERN
PORTIONS OF THE COVERAGE AREA.

MNZ047-048-054>060-062-064>070-073>078-082>085-091>093-040030-
STEVENS-POPE-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-WRIGHT-
HENNEPIN-RAMSEY-YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-
SCOTT-DAKOTA-REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-
WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-
729 PM CDT MON JUL 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA AND WEST CENTRAL
MINNESOTA.

.DAY ONE...TONIGHT

A HEAT ADVISORY REMAINS IN EFFECT FOR ALL OF SOUTHERN AND CENTRAL
MINNESOTA AND WEST CENTRAL WISCONSIN. AN EXCESSIVE HEAT WARNING IS
IN EFFECT FOR HENNEPIN AND RAMSEY COUNTIES THROUGH THURSDAY.
THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF CENTRAL MINNESOTA
TONIGHT...HOWEVER...MOST OF THE ACTIVITY IS EXPECTED TO REMAIN
NORTH OF A LINE FROM ALEXANDRIA...TO ST. CLOUD...TO THE TWIN
CITIES METRO.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HOT AND HUMID WEATHER WILL BE THE MAIN STORY...WITH THE WORST
CONDITIONS LIKELY BY THE MIDDLE OF THE WEEK. HIGHS IN THE 90S
WITH HEAT INDICES AROUND 105 WILL BE POSSIBLE TUESDAY THROUGH
FRIDAY. THERE MIGHT EVEN BE ACTUAL HIGH TEMPERATURES REACHING
TRIPLE DIGITS. RELIEF IS NOT EXPECTED UNTIL SATURDAY.

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE TUESDAY
THROUGH FRIDAY...WITH THE BEST CHANCE ACROSS CENTRAL MINNESOTA
THROUGH THURSDAY. A FEW SEVERE STORMS ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT EXPECTED TO BE NEEDED THROUGH
TONIGHT.

In the hours before

Special weather statement, Jul 3, 3:20 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
320 AM CDT TUE JUL 3 2012

WIZ015-016-025-027-030900-
BARRON-CHIPPEWA-DUNN-RUSK-
320 AM CDT TUE JUL 3 2012

...THUNDERSTORMS MOVING INTO BARRON...CHIPPEWA...DUNN AND RUSK
COUNTIES THROUGH 400 AM CDT...

AT 318 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM AMERY TO 4 MILES SOUTHWEST
OF CHETEK TO 7 MILES NORTHWEST OF LADYSMITH. THESE STORMS WERE MOVING
SOUTHEAST AT 55 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  BRUCE.
  ISLAND LAKE.
  SAND CREEK.
  CONNORSVILLE23.
  HOLCOMBE.
  BOYCEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 4538 9079 4537 9091 4486 9091 4485 9157
      4490 9183 4509 9214 4538 9216 4535 9181
      4565 9121 4565 9114
TIME...MOT...LOC 0820Z 317DEG 47KT 4531 9233 4526 9169
          4552 9115

JPC
Local storm report, Jul 3, 3:26 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
326 AM CDT TUE JUL 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 AM     TSTM WND GST     1 N CRYSTAL             45.05N 93.36W
07/03/2012  M56 MPH          HENNEPIN           MN   MESONET

            AIRPORT ASOS

&&

CARLYON
Local storm report, Jul 3, 3:33 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
333 AM CDT TUE JUL 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 AM     TSTM WND GST     ROBBINSDALE             45.03N 93.33W
07/03/2012  M56 MPH          HENNEPIN           MN   MESONET

&&

CARLYON
Local storm report, Jul 3, 3:36 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
336 AM CDT TUE JUL 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 AM     TSTM WND GST     ROBBINSDALE             45.03N 93.33W
07/03/2012  M56.00 MPH       HENNEPIN           MN   MESONET

            THIS IS A REPEAT OF CRYSTAL AIRPORT ASOS.

&&

CARLYON
Local storm report, Jul 3, 3:48 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
348 AM CDT TUE JUL 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 AM     FLASH FLOOD      OAK PARK                45.17N 93.27W
07/03/2012                   ANOKA              MN   TRAINED SPOTTER

            BETWEEN 115TH AND 117TH AVE WATER COVERING STREET 6
            INCHES UP TO A FOOT IN PLACES.

&&

CARLYON
Special weather statement, Jul 3, 4:03 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
403 AM CDT TUE JUL 3 2012

WIZ025-026-028-030945-
DUNN-EAU CLAIRE-PEPIN-
403 AM CDT TUE JUL 3 2012

...THUNDERSTORMS MOVING INTO SOUTHERN DUNN...EAU CLAIRE AND PEPIN
COUNTIES THROUGH 445 AM CDT...

AT 359 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
SHELDON TO 7 MILES NORTHEAST OF ELK MOUND TO 5 MILES SOUTHWEST OF
WHEELER. THESE STORMS WERE MOVING SOUTHEAST AT 45 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  EAU CLAIRE.
  ALTOONA.
  CARYVILLE.
  ROCK FALLS.
  PORCUPINE.
  ELLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 4459 9201 4441 9207 4440 9211 4442 9214
      4484 9213 4486 9092 4460 9091
TIME...MOT...LOC 0903Z 335DEG 39KT 4523 9082 4488 9154
          4495 9194

JPC

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 12:12 AM CDTSpecial Weather StatementMPXTodd48 min
Jul 3, 12:22 AM CDTSevere Thunderstorm WarningMPXTodd38 min
Jul 3, 12:55 AM CDTSevere Thunderstorm WarningMPXMille Lacs, Morrison, Todd65 min
Jul 3, 1:46 AM CDTSpecial Weather StatementMPXRedwood, Renville44 min
Jul 3, 2:02 AM CDTSevere Thunderstorm WarningMPXBenton, Mille Lacs, Morrison, Stearns28 min
Jul 3, 2:15 AM CDTTornado WarningMPXSherburne30 min
Jul 3, 2:36 AM CDTSpecial Weather StatementMPXWright39 min
Jul 3, 2:42 AM CDTSpecial Weather StatementMPXAnoka, Chisago, Ramsey48 min
Jul 3, 2:53 AM CDTSpecial Weather StatementMPXHennepin37 min
Jul 3, 3:25 AM CDTSevere Thunderstorm WarningMPXAnoka, Dakota, Hennepin, Ramsey, Washington50 min
Jul 3, 3:20 AM CDTSpecial Weather StatementMPXChippewa, Dunn, Rusk40 min
Jul 3, 3:28 AM CDTSevere Thunderstorm WarningMPXBarron, Chippewa, Dunn, Rusk47 min

Nearby

Special Weather Statements in Wisconsin, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.